# SDR SWIA201334854

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 29,045 hours, 24,230 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PUT GEAR LEVER IN UP POSITION "PARK BRAKE SOV" CAUTION & "ANTI-SKID INBD" CAUTION, GEAR DID NOT RETRACT.  FLT#5547 REPLACED LANDING GEAR CONTROL PANEL IAW AMM.
